Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Multiplicity of cool dwarfs
Authors: Dupuy, T. J.; Allen, P. R.; Kraus, A. L.; Biller, B.; Blake, C. H.; Davison, C.; Deacon, N. R.; Duchêne, G.; Geller, A. M.; King, R. R.; Law, N. M.; Nguyen, D. C.; Reipurth, B.; Winters, J. G.; Zhang, Z. H.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Astronomische Nachrichten
Volume: 334
Start Page: 36
End Page: 39
Document Type: Article
ID: 693776.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.